# SDR 2007UALA00565

- Difficulty date: February 21, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N334UA
- Make and model: Boeing 737322
- Aircraft serial: 24229
- Aircraft time: 54,030 hours, 29,089 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT OVERWING EMERGENCY LIGHT AND ICE DETECTION LIGHT ASSEMBLIES ARE INOP. CLEANED AND ADJUSTED CONTACTS. RELAMPED.
